KudoZ home » French to English » Education / Pedagogy

en classe-Théâtre

English translation: theatre or drama class

Advertisement

Login or register (free and only takes a few minutes) to participate in this question.

You will also have access to many other tools and opportunities designed for those who have language-related jobs
(or are passionate about them). Participation is free and the site has a strict confidentiality policy.
GLOSSARY ENTRY (DERIVED FROM QUESTION BELOW)
French term or phrase:en classe-Théâtre
English translation:theatre or drama class
Entered by: John Holland
Options:
- Contribute to this entry
- Include in personal glossary

11:07 Nov 26, 2013
French to English translations [PRO]
Social Sciences - Education / Pedagogy / in a medical text
French term or phrase: en classe-Théâtre
Hi. I have a hospital report concerning a 16-year-old boy with E-ßO thalassemia. I'm a bit confused about the meaning of "il était en classe-Théâtre (Bath)" - he was at theatre school in Bath? It seems a bit random but I can't see what else it could mean!


"J’ai été amené à rencontrer et prendre en charge [patient] pour la première fois fin août 2013, à la suite d’une hospitalisation le 26/08/13 en Grande Bretagne ou il était en classe-Théâtre (Bath) pour un tableau de tubulopathie aiguë (perte de poids de 2 kgs + insuffisance rénale), secondaire à l’Exjade (posologie >50 mg/kg/j prise depuis 9 jours, par erreur)."
Claudia Vale
United Kingdom
theatre or drama class
Explanation:
I think the 16 year-old was in Bath to take some kind of theatre or drama course and then was hospitalized for acute tubulopathy, with symptoms of weight loss and kidney failure, caused by accidental overdose of the medication Exjade. See:
http://www.ncbi.nlm.nih.gov/pubmedhealth/PMH0044673/ for usual maximum dosage of Exjade.

(Please see the discussion section, as well.)
Selected response from:

John Holland
France
Local time: 16:08
Grading comment
4 KudoZ points were awarded for this answer

Advertisement


Summary of answers provided
4theatre or drama class
John Holland


Discussion entries: 17





  

Answers


155 days   confidence: Answerer confidence 4/5Answerer confidence 4/5
theatre or drama class


Explanation:
I think the 16 year-old was in Bath to take some kind of theatre or drama course and then was hospitalized for acute tubulopathy, with symptoms of weight loss and kidney failure, caused by accidental overdose of the medication Exjade. See:
http://www.ncbi.nlm.nih.gov/pubmedhealth/PMH0044673/ for usual maximum dosage of Exjade.

(Please see the discussion section, as well.)

John Holland
France
Local time: 16:08
Specializes in field
Native speaker of: Native in EnglishEnglish
PRO pts in category: 38
Login to enter a peer comment (or grade)




Voters for reclassification
as
PRO / non-PRO
Non-PRO (1): Rob Grayson


Return to KudoZ list


Changes made by editors
Jul 11, 2014 - Changes made by John Holland:
Created KOG entryKudoZ term » KOG term
Nov 26, 2013 - Changes made by writeaway:
FieldMedical » Social Sciences
Field (specific)Medical (general) » Education / Pedagogy
Field (write-in)(none) » in a medical text
Nov 26, 2013 - Changes made by writeaway:
FieldSocial Sciences » Medical
Field (specific)Education / Pedagogy » Medical (general)
Field (write-in)in a medical doc » (none)
Nov 26, 2013 - Changes made by writeaway:
FieldMedical » Social Sciences
Field (specific)Medical (general) » Education / Pedagogy
Field (write-in)(none) » in a medical doc


KudoZ™ translation help
The KudoZ network provides a framework for translators and others to assist each other with translations or explanations of terms and short phrases.



See also:



Term search
  • All of ProZ.com
  • Term search
  • Jobs
  • Forums
  • Multiple search